# SDR 9JLA2021061633260

- Difficulty date: June 10, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N536CH
- Make and model: Cessna 560XL
- Aircraft serial: 5605515
- Aircraft time: 5,120 hours, 4,533 cycles
- Engine: Pwc PW545B
- Engine time: 5,059 hours, 4,485 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Torque Motor
- Part number: 30J349001
- Part serial: TR7570
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE THE NO2 ENGINE ELECTRONIC ENGINE COMPUTER UNIT WOULD REVERT TO MANUAL MODE. THE MAINTENANCE VENDOR DETERMINED THAT THE RIGHT ENGINE TORQUEMOTOR WAS DEFECTIVE. THE TORQUEMOTOR WAS REMOVED AND A NEW UNIT WAS INSTALLED. ENGINE OPERATIONAL CHECKS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
